EconPapers    
Economics at your fingertips  
 

A Note on the Semi-Inverse Method and a Variational Principle for the Generalized KdV-mKdV Equation

Li Yao, Yun-Jie Yang and Xing-Wei Zhou

Abstract and Applied Analysis, 2013, vol. 2013, 1-3

Abstract:

Ji-Huan He systematically studied the inverse problem of calculus of variations. This note reveals that the semi-inverse method also works for a generalized KdV-mKdV equation with nonlinear terms of any orders.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/931643.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/931643.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:931643

DOI: 10.1155/2013/931643

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:931643